RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 5, Pages 1054–1057 (Mi dan25885)  

This article is cited in 1 scientific paper (total in 1 paper)

CYBERNETICS AND THE REGULATION THEORY

Coding by means of finite automata

Yu. V. Glebskii

Research Physicotechnical Institute, Gor'kii State University

Full text: PDF file (499 kB)

Bibliographic databases:
Presented: А. И. Берг
Received: 18.11.1960

Citation: Yu. V. Glebskii, “Coding by means of finite automata”, Dokl. Akad. Nauk SSSR, 141:5 (1961), 1054–1057

Citation in format AMSBIB
\Bibitem{Gle61}
\by Yu.~V.~Glebskii
\paper Coding by means of finite automata
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 5
\pages 1054--1057
\mathnet{http://mi.mathnet.ru/dan25885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0141568}
\zmath{https://zbmath.org/?q=an:0115.35103}


Linking options:
  • http://mi.mathnet.ru/eng/dan25885
  • http://mi.mathnet.ru/eng/dan/v141/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Grigorchuk, V. V. Nekrashevych, V. I. Sushchanskii, “Automata, Dynamical Systems, and Groups”, Proc. Steklov Inst. Math., 231 (2000), 128–203  mathnet  mathscinet  zmath
  • Number of views:
    This page:61
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020